Skip to main content

I'm about to start phentermine. I heard it can mess up your menstrual cycle?

4 Answers

cbumphus 5 April 2019

After taking phentermine I noticed my period would stop. Each time I stopped taking the pill my period would return. I would loose weight during the 30-60 days I used the pill and would have a period 3-4 months apart. I asked the physician several times if the pill would effect my period and he replied no. Since I have been back to my heavier weight my period has been coming on.

Votes: +0
suzanne66 14 Nov 2012

No, it shouldn't. Here is a link to its side effects.
https://www.drugs.com/sfx/phentermine-side-effects.html

Votes: +0
sparkle34 13 Nov 2012

I've been on it before & just took 1 this morning. They work really good but I dnt think they'll mess up ur cycle. I cnt remember if I took them b4 I had my hystorectomy or not but I haven't ever heard any1 mentionen it before or readen it in the sideaffects. Just read over that & makes sure. Take the pills early so u'll beable 2 go 2 sleep at nite. I drove my boyfriend nuts I had soooo much energy I cudn't sit still & i'd wake up every morning between 4-5am ready 2 go... Lol!!! Good luck 2 ya.

Votes: +0
Kjacobs89 17 Nov 2012

Thanks!!!

Inactive 13 Nov 2012

Hello Kjacobs89. And your question is ? You might add it below as a comment. Appreciated pledge

Votes: +0
Kjacobs89 17 Nov 2012

Does in interfere with your cycle? Like makes its longer or late? I'm on birth control but I like that I know when it's coming or going.

Drugs.com free discount card

Related topics

weight loss, phentermine, menstrual disorders

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.